# SDR HNAA2019083000242

- Difficulty date: August 28, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N627
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 38,837 hours, 33,470 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: First Officer'S
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

FO MFD DU SWAPPED FROM NR 3 POSITION DUE TO GOING BLANK DURING TAKE OFF ROLL.   PERFORMED OPS CHECK IAW AMM 34-22-00. OPS CHECKED NORMAL.  POWERED DOWN AND POWERED UP AIRCRAFT. OPS CHECKED F/O MFD NORMAL.  COULD NOT DUPLICATE. OK FOR SERVICE.
